# SDR DALA2023121110142

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 20,032 hours, 9,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3017 EMERGENCY ESCAPE PATH LIGHTING ADJACENT TO 20-21C IS HANGING LOOSE. CORRECTIVE ACTION: RESECURED BRACKETS TO UNDERSIDE OF SEATS 20C+21C. LIGHTS CHECK GOOD AND ILLUMINATE ESCAPE PATH. (5073394)
